# SDR AALA980459

- Difficulty date: March 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N872AA
- Make and model: Boeing 727223
- Aircraft serial: 21384
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 2314143
- Condition: Defective
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MIA - FLT 617 - AFTER TAKEOFF, THE LANDING GEAR WAS RETRACTED AND THE MAIN LEFT GEAR DOOR WARNING LIGHT ILLUMINATED.  AIRCRAFT AIR INTERRUPTED AND RETURNED TO MIA AND LANDED WITHOUT FURTHER INCIDENT.  REPLACE LEFT MAIN LANDING GEAR DOOR LIMIT SWITCH AND CYCLED GEAR SEVERAL TIME WITH NORMAL OPERATION.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
